# SDR SWIA201438787

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,462 hours, 25,622 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE LUG 18 FROM FWD END GOUGED.  C-CHECK, REPAIRED IAW REO.
